# SDR 04FDEA00002

- Difficulty date: January 1, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-100
- Aircraft serial: 19083
- Aircraft time: 67,026 hours, 49,291 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UNSAFE NOSE GEAR INDICATION - NO GREEN LIGHT.  RAN PROCEDURE PER QRH.  RECYCLED GEAR.  VIEWED NOSE GEAR PORT WITH A GEAR DOWN & LOCKED INDICATION NORMAL.  NOSE GEAR GREEN LIGHT ILLUMINATED UPON FINAL APPROACH.  AFTER JACKING A/C REMOVED CANNON PLUG FROM DOWNLOCK SWITCH S93 FOUND CANNON PLUG DETERIORATED WITH SKYDROL AND WATER, REMOVED AND REPLACED CANNON PLUG AS PER STD WIRING PRAC AND 32-64-01.  ACTUATED NOSE GEAR NUMEROUS TIMES.  NOSE GEAR DOWNLOCK INDICATING SYS OP CKS GOOD.  OK FOR SERVICE.
